# SDR CALA2013121993809

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 93,351 hours, 14,830 cycles
- Engine: Pwa PW4060
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 125334D2
- Part serial: 95068
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE DUE TO REPEAT GRIPES OF FUEL IMBALANCE WITH RT TANK LESS THAN LT AFTER CTR TANK FUEL IS CONSUMED.  OPEN UP ASSOCIATE FUEL TANKS & INSPECT INTERNAL PLUMBING FOR ANY LEAKS.  IN ADDITION, REPLACE BOTH THE RT CTR MOTIVE FLOW VLV PCN 615-0008 & RT CTR TANK DISCHARGE CHECK VLV PCN 615-0328.  REPLACE CTR TANK MOTIVE VLV IAW MM 28-22-05.  RT CTR DISCHARGE CHECK VLV REPLACE SEE SEQ 3512015.  REPLACED BOTH FUEL CROSS FEED VLV BODIES DUE TO BYPASSING FUEL, SEE SEQUENCE 3512019 FOR DETAILS.
